Constantly Aching and Feeling Stiff

Hey all

Since starting TRT I have felt really stiff and and ache all over particularly in my back and hands, but more recently I’ve noticed that when I first wake in the morning, my hands are really stiff and tight and hard to clench a fist. Once I’m up and walking around. It seems to ease, but my hands feel constantly stiff and very, very tight and I’m wondering what could be causing it. Perhaps in part that my lifts are up. I’ve also gained nearly 3.7 kilos in 5 weeks. Some of which is water and have since been put on anastrozole as my estrogen levels are very high. But I’m just wondering if this is all normal or what it is that could be causing this constant aching and stiffness feeling. My hands don’t look swollen to the naked eye but it feels like they’re swollen, but they’re very, very tight and it’s not easy to clench a fist and particularly first thing in the morning. Although it does ease during the day. But it’s still very, very noticeable. Any idea what could be causing. This all start only since I started TRT

What’s your e2 levels, and how much testoterone and anastrozole do you take?
Also why did you start to use anastrozole

Hey @Susuzadam

Its 166.0 pmol/L at last bloods. Which was 2 weeks ago

Doc put me on 1/4 anastrozole once a week. Bloods again in 4 weeks

Started on .2ml of enanthate 250 twice a week. But got irritation at injection site. So moved to cypionate at .25ml twice a week.

Im also on HCG twice a week.

could be E causing water retention. test also affects calcium channels which also can cause edema…

if severe id get a work up and be sure your liver/heart are functioning properly particularly if doesnt resolve or get at least slightly better right before next dose… that being said its likely from the T/HCG…

what is your dosage of HCG? 500iu or 2000? at 2x a week imagine u are at 2000iu? if so could lower it to 250iu or less i GUESS… I think guys with high BMI dont tolerate HCG aswell (but that is 100% a guess/anecdote), even if good BMI if lowering HCG helps symptoms that usually far better than adding more drugs ie anti estrogen meds which have a tonne of sides.

at any rate follow Drs orders but if doesnt resolve consider lowering stopping HCG (if Dr sees fit) to narrow it down to that. for whatever reason DRs give enough HCG for monotherapy when assume the goal is just too keep testies active. perhaps as thats never been studied but my GUESS would be could keep HCG pretty low if goal is just to maintain testies function.

First, I would mention the observance to a medical professional for feedback.

As an online forum answer, my best guess is that it has more to do with your mentioned progress than anything. Consistent, hard lifting is very taxing and will leave anyone stiff and sore.

What does your recovery protocol look like? Or your warmups for that matter?

I know literally everything is a hotly debated topic between online coaches selling ebooks with competing theories but I’ve found that static stretching on a regular basis goes a long way. Once in the morning and once before bed for me.

Foam rolling or using a massage ball helps if I develop trouble spots. If I’m really going heavy for a period of time, hot Epsom salt baths, professional massages and chiropractic work are magical.

Make sure you’re getting the right nutrition and sleep too. Anti-inflammatory foods and supplements can help immensely and I definitely recommend a mineral supplement.

Anastrozole has zero effect on E2 made inside the testes while using hCG. Treating a high estrogen value in the absence of symptoms is a fools errand.

As of right now you have too many moving parts. It would have been best to start TRT and isolation.

No one knows what this means, no ranges, no ideal where your levels sit.

Sorry for the slow replies here. Been a busy couple of weeks

@granger1 my current protocol is
HCG 0.20mls twice weekly after mixing with 2mls of BAC water is equivalent to 500iu per dose - so 1000iu per week.

I started on Enanthate (250mg/ml) - 0.20mls twice weekly.

Was getting irritation at injection site. So moved to Hikma Cypionate at 0.25mls twice per week. Getting on much better with Cypionate

@Njord I lifts weights 4 to 5 times per week and do BJJ twice a week. Most recently my weights sessions have been reduced to 4 times we a week and the additional day I would have usually hit the iron also, I now do mobility and stretching

Overall my aching is easing, so I think in part related to the sudden surge in training intensity + improved strength. Also seeing a chiro, which is also helping. As I’ve been stiff as a board for years. As I’m terrible for stretching, warming up etc. But now doing that

@systemlord as per the last round of bloods I was at 166.0 pmol/L with the range as per the report being 36 - 146.8 pmol/L. Speaking to the doc, he wants to get this down below the higher end. I’ve bloods again in 2 weeks.

Only things I’m dealing with now, is low libido still, but feels like it might be slowly coming back

I think if you continue with stretching and your chiro, you will fix yourself. Throw in an occasional massage too. I highly doubt your issue is test related considering shared information. You’re training hard but not warming up or recovering properly, or weren’t.

I can’t recommend a high quality massage gun enough for getting rid if aches and pains in the muscle. I find that even stretching can leave knots that only deep tissue massage can resolve.

1 Like